# SDR 2007UALA00148

- Difficulty date: January 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 56,469 hours, 16,500 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6075504
- Condition: Weak
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE 1600 LBS, 4 HOUR FLT.  PROGRESS PG SHOWS RT SIDE BURNED 200 LBS MORE THAN LEFT.  AT ARRIVAL NOTED DRIPSTICK READINGS AND QTY SHOWS LEFT WING = 20.8 INCH AT 4420 LBS.  RIGHT WING =16.0 INCH AT 2509 LBS.  FUEL QTY ACCURATE.  FUEL CONFIG LEFT ILLUMINATED AT TOUCHDOWN.  FUEL IMBALANCE 1300 LBS AFTER 6 HRS FLT.  PRESSURIZED SYSTEM AND FOUND NO INTERNAL LEAKS.  SUSPECT BOOST PUMP NOT GENERATING ENOUGH PRESSURE.  OPENED UP TANK TO REPLACE BOOST PUMP.
